# SDR UHLA201506080434

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 28,424 hours, 16,535 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HIGH, TEMPERATURE CONTROL WOULD NOT HOLD EITHER.  CABIN TEMP REACHED 28C.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT, FERRIED.  R & R ALL PAX CABIN OXYGEN MASKS AND GENERATOR, R & R DAMAGED PBE.  R & R ACM AND HEAT EXCHANGER 1.
